Une étude asymptotique probabiliste des coefficients d'une série entière

Abstract : Following the ideas of Rosenbloom [7] and Hayman [5], Luis B ́aez-Duarte gives in [1] a probabi- listic proof of Hardy-Ramanujan's asymptotic formula for the partitions of an integer. The main principle of the method relies on the convergence in law of a family of random variables to a gaussian variable. In our work we prove a theorem of the Liapounov type (Chung [2]) that justifies this convergence. To obtain simple asymptotic formulæ a condition of the so-called strong Gaussian type defined by Luis B ́aez-Duarte is required; we demonstrate this in a situation that make it possible to obtain a classical asymptotic formula for the partitions of an integer with distinct parts (Erd ̈os-Lehner [4], Ingham [6]).
Complete list of metadatas

Cited literature [7 references]  Display  Hide  Download

https://hal.univ-cotedazur.fr/hal-00720010
Contributor : Michel Miniconi <>
Submitted on : Wednesday, July 24, 2013 - 4:11:45 PM
Last modification on : Friday, January 12, 2018 - 1:51:32 AM
Long-term archiving on : Wednesday, April 5, 2017 - 4:26:01 PM

Files

ArticlePartitions-2013_07_15.p...
Files produced by the author(s)

Identifiers

Collections

Citation

Bernard Candelpergher, Michel Miniconi. Une étude asymptotique probabiliste des coefficients d'une série entière. Journal de Théorie des Nombres de Bordeaux, Société Arithmétique de Bordeaux, 2014, 26 (1), p. 45-67. ⟨10.5802/jtnb.858⟩. ⟨hal-00720010v2⟩

Share

Metrics

Record views

364

Files downloads

321